# SDR CA100707005

- Difficulty date: June 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221917303
- Condition: Failed
- Location: Main Flight
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACFT REPORTS THAT DURING FLIGHT THE MFD 1 GOES BLANK AND SMOKE APPEARED BETWEEN MFD 1 AND FGC PANEL.  THE CREW PULLED THE C/B AND THE SMOKE STOPPED.
